# SDR AALA202508123684

- Difficulty date: August 11, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N440AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10643
- Aircraft time: 15,195 hours, 4,097 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN SEATS 27 AND 28 EMERGENCY EXIT GUIDE LIGHTS INOPERATIVE. MAINTENANCE REPAIRED EMERGENCY LIGHT WIRE AT 28ABC PER AWM 33-51-08. A SATISFACTORY OPERATIONAL CHECK OF THE EMERGENCY LIGHTS AT SEAT ROWS 27 AND 28 WITH NO ISSUES NOTED.
